MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; SUCTION IRRIGATOR

INTUITIVE SURGICAL, INC ENDOWRIST; SUCTION IRRIGATOR
Model Number 480299-08
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted cholecystectomy procedure, the suction irrigator button got stuck while suctioning blood and the customer was losing pneumoperitoneum.The suction irrigator was inspected prior to use and no damage or abnormalities were identified at the time.The surgeon elected to convert the procedure to open surgery for an unspecified reason.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) product has not been received for failure analysis evaluation.Patient information: body mass index (bmi) - 44.5.Height - 5 ft.
 
Additional Manufacturer Narrative
Device evaluation: the suction irrigator instrument was received for failure analysis.The instrument was tested on an in-house system.The instrument passed the recognition and engagement tests.The instrument moved intuitively with full range of motion in all directions.The suction and irrigation buttons worked properly.The instrument was fully functional.No product issue was found.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
ENDOWRIST
Common Device Name
SUCTION IRRIGATOR
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24234850
Report Number2955842-2026-02834
Device Sequence Number16009964
Product Code NAY
UDI-Device Identifier10886874114817
UDI-Public(01)10886874114817(10)K11250829
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K162973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number480299-08
Device Catalogue Number480299
Device Lot Number0031
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale
Patient Weight103 KG
Patient EthnicityNon Hispanic
Patient RaceWhite